MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL INTRANASAL MUCOSAL ATOMIZATION; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL INTRANASAL MUCOSAL ATOMIZATION; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN915303
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "missing data on the primary packaging.The issue was identified during incoming inspection.There was no patient involved.".
 
Additional Manufacturer Narrative
(b)(4).Failure mode "labeling - incorrect or missing label" could be confirmed with picture attached.However it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.Per dhr the product mad nasal with 3 ml syringe lot # 73d2400927 was manufactured on 04/25/2024 a total of (b)(4) pieces.Lot was released on 05/10/2024.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one-unit mad100 mad nasal with 3 ml syringe for investigation.The sample was returned sealed in its original packaging.Visual inspection of the sample confirmed that the packaging is missing part of the labeling that includes the lot information.Non-conformance has been initiated at the manufacturing site to further investigate this issue.Device history review investigation did not show issues related to complaint.The complaint is confirmed.Visual inspection of the sample confirmed that the packaging is missing part of the labelling that includes the lot information.Non-conformance has been initiated at the manufacturing site to further investigate this issue.

Brand Name
MAD NASAL INTRANASAL MUCOSAL ATOMIZATION
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21534489
Report Number3003898360-2025-00205
Device Sequence Number7857521
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)240425(17)270424(10)73D2400927(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915303
Device Catalogue NumberMAD100
Device Lot Number73D2400927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown